# SDR USAA2010061591125

- Difficulty date: June 14, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 58,167 hours, 39,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C4 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT BS 727E - 2 INCHES, S24R.  REPAIRED FUSELAGE SKIN AT BS 727E - 2 INCHES, S24R IAW B737 SRM 53-00-01 REPAIR 31.
